Volume 102

On an infinitesimal characterization of the discrete series

Pages 1-15 by Thomas J. Enright, Veeravalli S. Varadarajan | From volume 102-1

Existence of conical vectors in induced modules

Pages 17-40 by James Lepowsky | From volume 102-1

Round handles and non-singular Morse-Smale flows

Pages 41-54 by Daniel Asimov | From volume 102-1

Homotopy of non-singular vector fields to structurally stable ones

Pages 55-65 by Daniel Asimov | From volume 102-1

Reductive groups are geometrically reductive

Pages 67-83 by William J. Haboush | From volume 102-1

Unsmoothable diffeomorphisms

Pages 85-94 by Jenny Harrison | From volume 102-1

A geometric proof of the strong maximal theorem

Pages 95-100 by Antonio Córdoba, Robert Fefferman | From volume 102-1

Higher simple homotopy theory

Pages 101-137 by Allen E. Hatcher | From volume 102-1

Analytic approximations and Dirichlet problems on bordered Riemann surfaces

Pages 139-141 by Stephen Scheinberg | From volume 102-1

Morse inequalities for zeta functions

Pages 143-157 by John M. Franks | From volume 102-1

Inequalities in Fourier analysis

Pages 159-182 by William Beckner | From volume 102-1

Corrections for: “Patch spaces”

Pages 183-185 by Lowell Edwin Jones | From volume 102-1

Local invariants of an embedded Riemannian manifold

Pages 187-203 by Peter B. Gilkey | From volume 102-2

On a class of geodesics in Teichmüller space

Pages 205-221 by Howard Masur | From volume 102-2

On boundaries of complex analytic varieties. I

Pages 223-290 by F. Reese Harvey, H. Blaine Lawson, Jr. | From volume 102-2

Induction and structure theorems for orthogonal representations of finite groups

Pages 291-325 by Andreas W. M. Dress | From volume 102-2

Foliations with measure preserving holonomy

Pages 327-361 by Joseph F. Plante | From volume 102-2

Borel determinacy

Pages 363-371 by Donald A. Martin | From volume 102-2

Homomorphs of knot groups

Pages 373-377 by Francisco Javier González-Acuña | From volume 102-3

The monadic theory of order

Pages 379-419 by Saharon Shelah | From volume 102-3

Extension of meromorphic maps into Kähler manifolds

Pages 421-462 by Yum-Tong Siu | From volume 102-3

On projections in $L_1$

Pages 463-474 by Leonard E. Dor | From volume 102-3

Strongly closed 2-subgroups of finite groups

Pages 475-489 by David M. Goldschmidt | From volume 102-3

On some arithmetic properties of modular forms of one and several variables

Pages 491-515 by Goro Shimura | From volume 102-3

On a conjecture of Artin and Tate

Pages 517-533 by James S. Milne | From volume 102-3

Some properties of square-integrable representations of semisimple Lie groups

Pages 535-564 by Wilfried Schmid | From volume 102-3

A correction to a paper of A. Marden

Pages 565-566 by Thomas W. Tucker | From volume 102-3